Access count of this item: 73

Files in This Item:
File Description SizeFormat 
j.physletb.2015.11.050.pdf238.16 kBAdobe PDFView/Open
Title: Minimal theory of massive gravity
Authors: De Felice, Antonio
Mukohyama, Shinji  kyouindb  KAKEN_id
Keywords: Nuclear and High Energy Physics
Issue Date: 2016
Publisher: Elsevier B.V.
Journal title: Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume: 752
Start page: 302
End page: 305
Abstract: We propose a new theory of massive gravity with only two propagating degrees of freedom. While the homogeneous and isotropic background cosmology and the tensor linear perturbations around it are described by exactly the same equations as those in the de Rham-Gabadadze-Tolley (dRGT) massive gravity, the scalar and vector gravitational degrees of freedom are absent in the new theory at the fully nonlinear level. Hence the new theory provides a stable nonlinear completion of the self-accelerating cosmological solution that was originally found in the dRGT theory. The cosmological solution in the other branch, often called the normal branch, is also rendered stable in the new theory and, for the first time, makes it possible to realize an effective equation-of-state parameter different from (either larger or smaller than) -1 without introducing any extra degrees of freedom.
Rights: ©2015 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/). Funded by SCOAP3.
URL: http://www.sciencedirect.com/science/article/pii/S0370269315009065
URI: http://hdl.handle.net/2433/210263
DOI(Published Version): 10.1016/j.physletb.2015.11.050
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.